# SDR WX0A2013051371572

- Difficulty date: May 5, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug MD 83
- Aircraft serial: 49436
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK ON TAIL CONE INDICATES IN RED.  REMOVED AND REPLACED TAIL CONE EVAC SLIDE IAW TASK CARD R0902503 REF 25-62-01.
